# SDR AALA20151211006

- Difficulty date: December 11, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 77,329 hours, 40,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 15126
- Condition: Discharged
- Location: Cabin
- Part time: 15,478 hours, 8,724 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHTS INOPERATIVE IN THE CABIN.  R & R BATTERY PACKS B5-104 & B5-28.  PERFORMED OPERATIONAL CHECK IAW AMM 33-53-00.  SYS CHECKED NORMAL.  SEE ALSO AALA201511003.
